MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0704509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Handle separated from sheath portion of guide - was removed from patient with difficulty.Dr.(b)(6) was using the tourguide to cannulate the patient's sma via femoral access.Before he was able to cannulate the sma, the handle of the tourguide separated from the sheath portion.He was able to remove the sheath portion with difficulty.Patient was not injured.Patient's anatomy was not tortuous.Physician has extensive experience with tourguide as this was not operator error.Dr.(b)(6) then used a cook high flex sheath and was able to stent the sma successfully.He would like the tourguide sent back for inspection.
 
Additional Manufacturer Narrative
No product was provided for analysis.Procedure completed successfully with different device.There was no adverse event with the patient.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor 34683
7279372511
MDR Report Key19505334
Report Number1035166-2024-00065
Device Sequence Number7025573
Product Code DYB
UDI-Device Identifier00850232006055
UDI-Public00850232006055
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTG0704509
Device Catalogue NumberTG0704509
Device Lot NumberDP-21603
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown